# SDR AALA20170318002

- Difficulty date: March 18, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 52,636 hours, 21,430 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663.75,  LBL 25 TO LBL 45.  REPAIRED IAW EA 259873, SRM 51-00-06 AND DRAWING 111A1111-1.
